Dergi makalesi Açık Erişim

Finite-dimensional representations of Leavitt path algebras

   Koc, Ayten; Ozaydin, Murad

When Gamma is a row-finite digraph, we classify all finite-dimensional modules of the Leavitt path algebra L(Gamma) via an explicit Morita equivalence given by an effective combinatorial (reduction) algorithm on the digraph Gamma. The category of (unital) L(Gamma)-modules is equivalent to a full subcategory of quiver representations of Gamma. However, the category of finite-dimensional representations of L(Gamma) is tame in contrast to the finite-dimensional quiver representations of G, which are almost always wild.

Dosyalar (126 Bytes)
Dosya adı Boyutu
bib-97b209db-c3e1-4ed6-82f5-3e68335152a9.txt
md5:09cfd4b88e94e95540aa5c76ac005d0a
126 Bytes İndir
66
11
görüntülenme
indirilme
Görüntülenme 66
İndirme 11
Veri hacmi 1.4 kB
Tekil görüntülenme 66
Tekil indirme 11
Atıflar
  • Citation Indexes: 7
Okunma İstatistikleri
  • Readers: 3

Alıntı yap

Koc, A. ve Ozaydin, M. (2018). Finite-dimensional representations of Leavitt path algebras. FORUM MATHEMATICUM, 30(4), 915–928. doi:10.1515/forum-2016-0268

Loading...